# SDR MASA200400494

- Difficulty date: September 3, 2004
- Submitted: October 5, 2004
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Aircraft time: 15,206 hours, 11,915 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Shaft
- Condition: Failed
- Location: Idg
- Part time: 14,089 hours, 11,981 cycles
- Component: Idg, Sundstrandem
- Component part number: 755469D
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

THE CREW ABORTED TAKEOFF FOR A NR 2 IDG CAUTION MESSAGE ON TAKEOFF ROLL.  MX PLACED THE ITEM ON DEFERRAL.  9/5/04 MAINTENANCE REPLACED NR 2 IDG.
